# SDR SWAA2023090596180

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 31,878 hours, 15,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERNAL AND EXTERNAL EMERGENCY LIGHTS INOP. T/S PER FIM<[01] PERFORMED FIM 33-50 TASK 801 EMERGENCY LIGHTING PROBLEM - FAULT ISOLATION FOR SEVERAL INTERNAL AND EXTERNAL EMERGENCY LIGHTS FOUND INOP. FOUND FAULTY BATTERY PACK ON POSITION M1671 AND M1695. REPLACED FAULTY BATTERY PACKS ON POSITIONS M1671 AND M1695 AND PERFORMED OPERATIONAL TEST AS PER REF AMM TASK 33-51-06-960-805. OPERATION TEST FOUND NORMAL.;[02] VERIFIED PERFORMED FIM 33-50 TASK 801 EMERGENCY LIGHTING PROBLEM - FAULT ISOLATION FOR SEVERAL INTERNAL AND EXTERNAL EMERGENCY LIGHTS FOUND INOP. FOUND FAULTY BATTERY PACK ON POSITION M1671 AND M1695. REPLACED FAULTY BATTERY PACKS ON POSITIONS M1671 AND M1695 AND PERFORMED OPERATIONAL TEST NORMAL.
